# SDR SWAA2021112426444

- Difficulty date: October 4, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON B.S.270 LATERAL BEAM AT L.B.L 9; L.B.L. 6; L.B.L. 4; R.B.L. 3 AND R.B.L. 9; W.L. 207.54. ; / [01] REMOVED FASTENER ON BS270 RBL9-LBL9 WL208 I.A.W SRM 51-40-02-0G-0; [08] DAMAGE ON BS270 LATERAL BEAM FROM LBL9-RBL9 WL207.5 18'X1' AREA FOUND TO BE OUT LIMITS I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 FIG 104 GROUP 3 PAR 4.C(2)(A)DETAIL C;E LATERAL BEAM TO BE REPAIRED PER M-21-153-00277 ATTACHED ON COSTUMER CARD TTG8Q006SX2U; [09] INSTALLED 100% TEMPORARY AND PERMANENT FASTENER BEFORE SQUEEZE OUT TIME ON REPAIR AREA BS249-BS270 WL 207.5 RBL10-LBL10 I.A.W SOPM 20-50-19.
